Complementary permutations for abelian groups. (Summary).
Aequationes mathematicae, Tome 48 (1994) no. 2-3, p. 118
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
complementary permutations, abelian group, functional equation, finite groups, automorphisms, infinite topological group, Borel measurable permutations
@article{AM2_1994__48_2-3_182464,
author = {J.H.B. Kemperman and Teunis J. Ott},
title = {Complementary permutations for abelian groups. {(Summary).}},
journal = {Aequationes mathematicae},
pages = {118--118},
year = {1994},
volume = {48},
number = {2-3},
zbl = {0813.39010},
url = {http://geodesic.mathdoc.fr/item/AM2_1994__48_2-3_182464/}
}
J.H.B. Kemperman; Teunis J. Ott. Complementary permutations for abelian groups. (Summary).. Aequationes mathematicae, Tome 48 (1994) no. 2-3, p. 118. http://geodesic.mathdoc.fr/item/AM2_1994__48_2-3_182464/